# SDR CA971016010

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ext Light Wiring
- Condition: Shorted
- Location: Glare Shield
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER SELECTING EXTERIOR LIGHTS FOR TAKEOFF, ELECTRICAL SPARKING OCCURRED UNDER GLARE SHIELD. MAINTENANCE ACTION FOUND ELECTRICAL WIRE L329A20 SHORTED NEAR S1-9. WIRE REPAIRED. NOSE GEAR LIGHTS RH AND LH CHECKED SERVICEABLE.
